Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Table Errata


Journal: Math. Comp. 31 (1977), 1046-1050
DOI: https://doi.org/10.1090/S0025-5718-77-99988-4
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Math. Comp., v. 28, 1974, p. 1182, MTE 513.
  • [1] D. J. SOOKNE, "Bessel functions of real argument and integer order," J. Res. Nat. Bur. Standards Section B, v. 77, 1973, pp. 125-132. MR 0421045 (54:9052)
  • [1] D. J. Sookne, "Bessel functions of real argument and integer order," J. Res. Nat. Bur. Standards Section B, v. 77, 1973, pp. 125-132. MR 0421045 (54:9052)
  • [1] D. H. LEHMER, Guide to Tables in the Theory of Numbers, National Academy of Sciences, Washington, D. C., 1941. MR 0003625 (2:247a)
  • [2] HORST ZIMMER, Computational Problems, Methods, and Results in Algebraic Number Theory, Lecture Notes in Math., No. 262, Springer, Berlin, 1972. MR 0323751 (48:2107)
  • [3] DANIEL SHANKS, "Dedekind zeta functions that have sums of Epstein zeta functions as factors," Math. Comp. (To appear.)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-77-99988-4
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society